# SDR LR7A2024010903355

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 56,748 hours, 34,847 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB5301, FOUND LH EXTERIOR FUSELAGE SKIN DENTED AT FS389, WL219, LBL83. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 1001057890.
